Periodica Mathematica Hungarica

, Volume 28, Issue 1, pp 63–72 | Cite as

Local controllability of Lipschitzian discrete time systems with restrained control in infinite dimensional spaces

  • I. Joó
  • Nguyen Van Su

Mathematics subject classification numbers, 1991

Primary 93C55 Secondary 93C10 

Key words and phrases

The controllability of Lipschitzian discrete-time system implicit function theorem for non-smooth functions 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    E. B. Lee andL. Markus,Foundations of Optimal Control Theory, J. Wiley & Sons (1964).Google Scholar
  2. [2]
    L. Weiss, Controllability Realization and Stability of Discret-time Systems,SIAM J. Control,10 (1972), 230–251.Google Scholar
  3. [3]
    D. L. Lukes, Global Controllability of Nonlinear Systems,SIAM J. Control,10 (1972), 212–126.Google Scholar
  4. [4]
    J. Yorke, The Maximum Principle and Controllability of Nonlinear Equations,SIAM J. Control,10 (1972), 234–238.Google Scholar
  5. [5]
    N. D. Yen, Local Controllability for Lipschitzian Discrete-time System,Acta Mathematica Vietnamica,11 (1986), 172–179.Google Scholar
  6. [6]
    I. Joó andN. V. Su, Local controllability of Lipschitzian Discrete-time Systems with Restrained Control,Publ. Math. Debrecen. To appear.Google Scholar
  7. [7]
    F. H. Clarke, Generalized Gradients and Applications,Trans Amer. Math. Soc. 205 (1975), 247–262.Google Scholar
  8. [8]
    A. D. Ioffe, Nonsmooth Analysis: Differential Calculus of Nondifferentiable Mappings,Trans. Amer. Math. Soc. 266 (1981), 1–56.Google Scholar
  9. [9]
    J. R. Aubin andH. Frankowska, Controllability and Observability of Control Systems under Uncertainty,Annales Polonici MathematiciLI (1990), 37–76.Google Scholar

Copyright information

© Akadémiai Kiadó 1994

Authors and Affiliations

  • I. Joó
    • 1
  • Nguyen Van Su
    • 1
  1. 1.Department of AnalysisL. Eötvös UniversityBudapestHungary

Personalised recommendations